# SDR DALA2020011600338

- Difficulty date: January 9, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 72,089 hours, 27,179 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 R4 DOOR WILL NOT ARM. CORRECTIVE ACTION: C/W PERMANENT REPAIR OF R4 DOOR PROX. SENSOR COVER IAW ERA 560980-14MA REV A. SECTION V.
